Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have post nasal drip, cough, heart flutters, anxiety attacks. On Novum 777. Horrendous moods, panic attacks. Suggest hormonal IUD?

I have a two year that barely sleeps all night since birth, my husband was in the hospital twice in Jan 2012 (back and almost cut his pinkie off) and has been on workmens comp since then. I was working 6 days a week for months in a row. Have a father in law that has alztimers. I currently have post nasal drip , slight cough and what could be heart flutters in my chest and throat. Not certain if its flutters or the excess mucus build up. I have had a few instances where I have had anxiety attacks (sweating, rapid pulse , not wanting to eat etc). I have been taking bc for years (ortho lo) but recently was changed to novuum 777 and Nortel 777. Since then my moods have been horrendous and panicky. Is this all due to anxiety? I am thinking of going on the hormonal IUD
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Post-nasal drip and cough are symptoms of chronic sinus problem, which is due to allergy. Anti-allergic drugs + steam inhalation will slowly relieve post-nasal drip.

Chronic mental stress with anxiety are only partially due to post-menopausal syndrome. You may not require hormonal IUD. A course of Anti-anxiety treatment will give tremendous relief.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me and prescribe suitable/modified treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.

Take care

Dr. Rakesh Karanwal
Answered: Thu, 16 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor